Indiana, 2025Tornado and Hail in Indiana, March 30, 2025
March 30, 2025 · NWS IND · 49 events in 26 counties and zones
During the afternoon and evening hours of March 30th thunderstorms developed in warm and unstable air well ahead of an approaching cold front. These storms produced damaging winds and hail up to golf ball size across much of central Indiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $236,000
- Crop damage
- None recorded
- Events
- 49
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the afternoon and evening hours of March 30th thunderstorms developed in warm and unstable air well ahead of an approaching cold front. These storms produced damaging winds and hail up to golf ball size across much of central Indiana. A weak EF-0 tornado impacted Monroe County, although main damage was associated with the straight line winds and large hail. Over 30,000 power outages occurred across central Indiana through the event.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Mar 30, 1:49 PM EST, 37 minutes earlier. Its key messages:
- Severe storms this evening with damaging winds, tornadoes, and hail all as potential hazards.
- Highest threat for severe weather along and north of I-70 is from 3 PM to 7 PM EDT
- Second round of storms from 5 PM to 9 PM along and south of I-70 with a higher potential for tornadoes.
- Dry and Cooler Monday and Tuesday.
- Severe Thunderstorms possible Wednesday and Wednesday Night.
- Damp pattern through Thursday through Sunday with chances for heavy rains resulting in flooding, particularly across southern central Indiana. Minor to moderate river flooding possible.
Area forecast discussion, Mar 30, 1:49 PM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
249 PM EDT Sun Mar 30 2025
.KEY MESSAGES...
- Severe storms this evening with damaging winds, tornadoes, and
hail all as potential hazards.
- Highest threat for severe weather along and north of I-70 is from
3 PM to 7 PM EDT
- Second round of storms from 5 PM to 9 PM along and south of I-70
with a higher potential for tornadoes.
- Dry and Cooler Monday and Tuesday.
- Severe Thunderstorms possible Wednesday and Wednesday Night.
- Damp pattern through Thursday through Sunday with chances for
heavy rains resulting in flooding, particularly across southern
central Indiana. Minor to moderate river flooding possible.
&&
.SHORT TERM (This evening through Monday)...
Issued at 248 PM EDT Sun Mar 30 2025
The well messaged severe weather event is underway today across the
Midwest with storms approaching the IL/IN border as of the writing
of this discussion. Further updates will be provided throughout this
evening in the Mesoscale Discussion section above.
.MESOSCALE TALK 230 PM...
While the synoptic set up is well described in the previous
discussion below, this portion of the short term discussion will
focus on the evening hours as storms push through Indiana.
Latest satellite imagery shows a strengthening line of storms just
ahead of a cold front across Central Illinois with an area of
clearing just out ahead of it. 17z Lincoln RAOB soundings shows
steepening low level lapse rates, SB CAPE over 1200 j/kg, and 0-3km
shear at 45 kts. An EML above 700 mb is still present, however the
mid levels have cooled enough that convection is able to break that
CAP. ACARs soundings closer to IND show that the CAP has broken with
drier mid and upper levels than what RAP/HRRR guidance depicts...
this could enhance the hail threat in discrete cells, however weaker
upper level winds may limit the severe hail potential overall. Also
want to mention that observations ahead of this line of storms show
slightly backed winds at 170-180 deg rather than 190-210 as many hi-
res models depict. This could locally enhance the tornado risk
within the main line of storms and with any cells that form out of
it.
Based on Radar and satellite trends in Illinois, a cold pool is
forming with a mix of multicell and discrete cells within the
cluster. At the moment, damaging winds of 60-80 mph is the main
threat with most storms with tornadoes as a secondary threat.
Tornado threat is highest in any discrete, organized, supercells
ahead of the line. Radar trends also show very well defined rear
inflow jets with numerous cells exhibiting bowing structures,
further raising confidence in the damaging wind threat. The highest
threat for severe weather over the next several hours is along and
north of the I-70 corridor, including the Indy metro area...however
it appears that Lafayette to Kokomo and points north could get the
brunt of the developing storms in Illinois. Lower confidence exists
in the development along the southern flank of this complex, but
will be watching that closely over the next several hours.
This complex of storms is ahead of the main cold front with
satellite imagery showing additional destabilization and storms
along it and behind the first round. THe potential is there for
multiple rounds of severe weather today with the first round moving
through Central and Northern Indiana within the 3 PM to 7 PM
timeframe and a secondary round coming in from the southwest right
on its heals pushing into Southwest and South Central Indiana after
the 5pm timeframe. This potential second round could be just as
severe as the first and will likely impact areas along and south of
the I-70 corridor. This second round could have a better tornado
potential as latest hi-res guidance shows a better potential for
discrete cells and better low level shear and helicity values. Keep
checking back for further updates throughout the evening.
.PREVIOUS DISCUSSION FROM 3 AM THIS MORNING...
SYNOPTIC SETUP
A strengthening upper trough will move into the western Great Lakes
by early evening. At the surface, a surface low will move into lower
Michigan, with a strong cold front associated with it. Plentiful
moisture will be continue to be pumped into the area, helped along
by near 50kt winds at 850mb.
SEVERE WEATHER POTENTIAL
Strong forcing with the system will tap into available instability
(which will exist despite clouds/scattered rain today) to produce
convection. Given the strong wind fields present with this system,
shear will be sufficient for convection to be organized.
Shear vectors are more parallel to the surface cold front, so would
expect mainly linear convection to prevail. That being said, there
could still be cells ahead of the line, especially across the
western forecast area earlier in the event. These could exhibit
supercell characteristics.
Given the above, feel that the primary threat will be damaging wind
gusts across central Indiana this afternoon into early to mid
evening hours. Large hail is also possible, again especially west
where individual cells are possible.
Tornadoes will be a threat as well, both with the individual cells
and along the linear convection with meso convective vorticies. The
highest threat for tornadoes looks to be in the southern forecast
area where favored parameters are highest.
The flash flooding threat for individual storms is low given the
expected speed of the convection. However, will have to watch for
the potential of training storms.
Remainder of the Evening into the Overnight...
Rain chances will diminish during the night as the cold front moves
through, and cooler and drier air arrives behind it. Low
temperatures will be in the lower 40s most areas.
&&
.LONG TERM (Monday night through Sunday)...
Issued at 248 PM EDT Sun Mar 30 2025
More Active weather expected this week.
Monday Night through Tuesday Night -
In the wake of the departing low pressure , much cooler, Canadian
high pressure will settle across the region with cooler northerly
winds becoming easterly and then southeasterly through Tuesday. This
will result in dry but cool weather, with below normal temperatures
with highs near 50.
Wednesday and Wednesday Night -
More active weather will be expected along with chances for severe
weather during this time. Strong low pressure will be moving from
the plains states to the Great Lakes, keeping central Indiana within
the warm sector amid mild and humid southwesterly flow. the strong
southwest flow aloft also suggests several embedded short wave
within the flow aloft providing forcing. Meanwhile forecast
soundings show CAPE available also, providing additional instability.
Thus Thunderstorms will continue to remain in the forecast for
Wednesday and Wednesday Night. Highs within the warm sector should
reach the 70s, well above normal.
Thursday through Sunday -
Active weather is expected to persist through this time. Models
suggest late this week that a deepening upper trough over the
western CONUS will continue to provide southwest flow aloft over they
southern plains and into Central Indiana. Within this flow, a steady
series of embedded short waves looks to pass through Indiana and the
Ohio Valley, providing forcing. Within the lower levels a left over
west to east frontal boundary looks also to be lingering near the
Ohio River and KY. This will place central Indiana on the cooler side
of the boundary, but this will not prevent rainfall across Indiana.
Flooding possibilities will come into play as this situation
develops as a favorable set-up for rainfall, possibly heavy at
times, each day. A caveat, should the boundary set-up farther south,
central Indiana may be spared from the heavier rainfall. A farther
north set-up would result in more of central Indiana being under the
rainfall threat.
&&
.AVIATION (18Z TAF Issuance)...
Issued at 109 PM EDT Sun Mar 30 2025
Impacts:
- MVFR conditions expected through most of the TAf period.
- Strong thunderstorms expected this afternoon.
- Gusty winds to around 25kt. Higher in storms.
Discussion:
MVFR ceilings will persist through much of the TAF period.
HRRR suggests convection developing over IL will push toward the TAF
sites by mid afternoon and pass across the TAF sites through 00Z-
02Z. As storms impact the TAF sites IFR conditions will be possible
wind gusts in excess of 40 knts.
Used TEMPO groups to narrow down best possible windows for storms.
Overnight, northwest flow will continue along with trapped lower
level moisture amid cold air advection. Thus continued MVFR Cigs
overnight and into Monday.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...CM
LONG TERM...Puma
AVIATION...Puma
Hazardous weather outlook, Mar 30, 2:09 PM EST, 17 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
309 PM EDT Sun Mar 30 2025
INZ021-028>031-035>049-051>057-060>065-067>072-311915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
309 PM EDT Sun Mar 30 2025
This hazardous weather outlook is for central Indiana.
.DAY ONE...Through Tonight.
Thunderstorms, some severe, are expected this afternoon and evening.
Damaging straight line winds will be the primary threat. Isolated
tornadoes cannot be ruled out, especially south of Interstate-70.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Additional thunderstorms are possible on Wednesday, and some of
these storms may be strong to severe and also produce heavy rain.
Lightning is a threat from any storm.
.SPOTTER INFORMATION STATEMENT...
Spotter activation has been requested at this time.
&&
More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind
Event by event
30 thunderstorm wind, 18 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Vermillion
- When
- March 30, 2:26 PM EST
- Where
- Vermillion County, 1 mi W of Perrysville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.050, -87.450
Trees of unknown size downed by thunderstorm wind gusts. Utility lines were also blown down over State Road 63.
Thunderstorm Wind, Warren
- When
- March 30, 2:30 PM EST
- Where
- Warren County, 1 mi NE of Williamsport
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 40.290, -87.290
Barn and tree damage across the county caused by thunderstorm wind gusts. The barn was located at this location.
Thunderstorm Wind, Montgomery
- When
- March 30, 2:47 PM EST
- Where
- Montgomery County, Waveland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.880, -87.050
Multiple trees of unknown size downed at this location by thunderstorm wind gusts.
Thunderstorm Wind, Tippecanoe
- When
- March 30, 2:50 PM EST
- Where
- Tippecanoe County, 1 mi NE of (Laf)purdue Univ Laf
- Measured
- 61 kt (70 mph) measured gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.430, -86.920
Branches up to 4 inches in diameter blown down by thunderstorm winds on the Purdue campus. Nearby 3 trees were blown down with a 70 mph measured wind gust at that site.
Thunderstorm Wind, Tippecanoe
- When
- March 30, 2:53 PM EST
- Where
- Tippecanoe County, Romney
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 40.250, -86.900
A large amount of siding blown off a home by thunderstorm wind gusts.
Thunderstorm Wind, Montgomery
- When
- March 30, 2:53 PM EST
- Where
- Montgomery County, New Market
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.950, -86.920
Multiple trees of unknown size downed by thunderstorm wind gusts.
Thunderstorm Wind, Carroll
- When
- March 30, 3:01 PM EST
- Where
- Carroll County, 1 mi E of Delphi Muni
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.530, -86.680
A 64 mph thunderstorm wind gust was measured at this location.
Thunderstorm Wind, Carroll
- When
- March 30, 3:03 PM EST
- Where
- Carroll County, 1 mi N of Delphi
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.590, -86.670
A few structures sustained minor damage caused by thunderstorm winds across the county with a centralized location near Delphi.
Thunderstorm Wind, Tippecanoe
- When
- March 30, 3:03 PM EST
- Where
- Tippecanoe County, 1 mi W of Clarks Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.250, -86.730
Large tree branches downed by thunderstorm wind gusts onto a house with additional wind damage to barn doors.
Thunderstorm Wind, Clinton
- When
- March 30, 3:13 PM EST
- Where
- Clinton County, 1 mi S of Colfax
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 40.190, -86.670
Top edge of brick facade on the front of a building extending above the roof line was damaged by thunderstorm wind gusts.
Thunderstorm Wind, Howard
- When
- March 30, 3:33 PM EST
- Where
- Howard County, 2 mi W of New London
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.450, -86.310
A 16-inch diameter tree downed by thunderstorm wind gusts.
Thunderstorm Wind, Howard
- When
- March 30, 3:45 PM EST
- Where
- Howard County, 1 mi N of Oakford
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.440, -86.100
Multiple trees of unknown size downed by thunderstorm wind gusts.
Thunderstorm Wind, Tipton
- When
- March 30, 3:45 PM EST
- Where
- Tipton County, 1 mi N of Kempton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.290, -86.230
Power pole snapped by thunderstorm wind gusts.
Thunderstorm Wind, Howard
- When
- March 30, 3:49 PM EST
- Where
- Howard County, 1 mi SW of Kokomo Ruzicka Arpt
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.420, -86.190
A 24-inch diameter tree downed by thunderstorm wind gusts.
Hail, Vigo
- When
- March 30, 4:04 PM EST
- Where
- Vigo County, 1 mi W of Southwood
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.400, -87.410
Hail, Vigo
- When
- March 30, 4:07 PM EST
- Where
- Vigo County, 1 mi N of Woodridge
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 39.460, -87.330
Thunderstorm Wind, Vigo
- When
- March 30, 4:10 PM EST
- Where
- Vigo County, 1 mi W of (Huf)hulman Fld Tere
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.450, -87.310
A 60 mph thunderstorm wind gust was measured by the HUF ASOS.
Hail, Putnam
- When
- March 30, 4:37 PM EST
- Where
- Putnam County, 1 mi SW of Commercial Place
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.640, -86.840
Hail, Putnam
- When
- March 30, 4:45 PM EST
- Where
- Putnam County, Fillmore
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.670, -86.750
Hail, Sullivan
- When
- March 30, 4:47 PM EST
- Where
- Sullivan County, 1 mi E of Sullivan
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.098, -87.394
Hail, Hendricks
- When
- March 30, 4:50 PM EST
- Where
- Hendricks County, 1 mi E of Reno
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.720, -86.650
Hail, Sullivan
- When
- March 30, 4:57 PM EST
- Where
- Sullivan County, 1 mi S of Carlisle
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.960, -87.400
Thunderstorm Wind, Knox
- When
- March 30, 5:02 PM EST
- Where
- Knox County, 1 mi WSW of Oaktown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.860, -87.450
Tree downed by thunderstorm wind gusts which was blocking Old 41.
Thunderstorm Wind, Knox
- When
- March 30, 5:04 PM EST
- Where
- Knox County, 1 mi NE of Bruceville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.760, -87.410
Tree of unknown size downed by thunderstorm wind gusts.
Thunderstorm Wind, Knox
- When
- March 30, 5:18 PM EST
- Where
- Knox County, 1 mi W of Bicknell
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Trained Spotter
- Coordinates
- 38.780, -87.310
A 70 mph thunderstorm wind gust was measured at this location. Nearby a tree was downed onto a car along with large tree branches falling on a house.
Thunderstorm Wind, Knox
- When
- March 30, 5:18 PM EST
- Where
- Knox County, Freelandville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.870, -87.300
Tree of unknown size downed by thunderstorm wind gusts.
Hail, Greene
- When
- March 30, 5:25 PM EST
- Where
- Greene County, 1 mi N of Lyons
- Measured
- 1.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.990, -87.080
Thunderstorm Wind, Daviess
- When
- March 30, 5:28 PM EST
- Where
- Daviess County, 1 mi NW of Odon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.840, -86.990
A 60 mph thunderstorm wind gust was estimated at this location.
Hail, Marion
- When
- March 30, 5:30 PM EST
- Where
- Marion County, 1 mi SW of Lawrence
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.820, -86.040
Hail, Monroe
- When
- March 30, 5:35 PM EST
- Where
- Monroe County, 3 mi NE of Ellettsville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.260, -86.590
Hail, Owen
- When
- March 30, 5:35 PM EST
- Where
- Owen County, 1 mi N of Spencer
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 39.290, -86.770
Hail, Marion
- When
- March 30, 5:39 PM EST
- Where
- Marion County, 1 mi ESE of Sunshine Gardens
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.670, -86.200
Tornado, Monroe
- When
- March 30, 5:45 PM EST to 5:46 PM EST
- Where
- Monroe County, 2 mi E of Diamond
- Rating
- EF0
- Path length
- 0.11 mi
- Path width
- 30 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.084, -86.539
A brief and weak EF0 tornado moved east-northeast, causing roof damage to a church while throwing debris and playground equipment that was located west of the church further west. Peak winds estimated at 80 mph.
Hail, Marion
- When
- March 30, 5:46 PM EST
- Where
- Marion County, 1 mi ESE of Five Pts
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.720, -86.030
Thunderstorm Wind, Monroe
- When
- March 30, 5:50 PM EST
- Where
- Monroe County, 1 mi SSW of Fleener
- Measured
- 55 kt (63 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 39.260, -86.410
A tree of unknown size was downed by thunderstorm wind gusts onto a mobile home causing an injury with brief entrapment.
Thunderstorm Wind, Monroe
- When
- March 30, 5:52 PM EST
- Where
- Monroe County, 1 mi N of Payne
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 39.090, -86.420
A large tree was downed by thunderstorm wind gusts with a nearby barn having roof damage.
Hail, Lawrence
- When
- March 30, 5:53 PM EST
- Where
- Lawrence County, 1 mi W of Virgil Grissom Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.830, -86.440
Hail, Lawrence
- When
- March 30, 5:53 PM EST
- Where
- Lawrence County, 4 mi SE of Bedford
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.829, -86.427
Thunderstorm Wind, Martin
- When
- March 30, 6:04 PM EST
- Where
- Martin County, 1 mi NW of Shoals
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 38.680, -86.790
A tree and power line were downed by thunderstorm wind gusts.
Thunderstorm Wind, Brown
- When
- March 30, 6:05 PM EST
- Where
- Brown County, 2 mi SW of Nashville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 39.180, -86.270
Numerous tree tops downed and trees toppled at the west gate of the Brown County State Park.
Thunderstorm Wind, Brown
- When
- March 30, 6:08 PM EST
- Where
- Brown County, 1 mi SE of Christiansburg
- Measured
- 59 kt (68 mph) measured gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.070, -86.160
A 68 mph thunderstorm wind gust was measured at this location. Tree branches were snapped, and a trampoline was thrown 100 yards.
Thunderstorm Wind, Marion
- When
- March 30, 6:11 PM EST
- Where
- Marion County, 1 mi WSW of Indianapolis Intl Ar
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.710, -86.300
A 60 mph thunderstorm wind gust was measured by the IND ASOS.
Thunderstorm Wind, Bartholomew
- When
- March 30, 6:17 PM EST
- Where
- Bartholomew County, 1 mi NW of Columbus Arpt
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.160, -85.940
Trees of unknown size downed and partially debarked by thunderstorm wind gusts.
Thunderstorm Wind, Bartholomew
- When
- March 30, 6:20 PM EST
- Where
- Bartholomew County, 1 mi NW of Taylorsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 39.310, -85.960
A 60 mph thunderstorm wind gust was estimated at this location.
Hail, Bartholomew
- When
- March 30, 6:20 PM EST
- Where
- Bartholomew County, 2 mi NE of Prentis Corners
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 39.200, -85.990
Hail, Jackson
- When
- March 30, 6:39 PM EST
- Where
- Jackson County, 1 mi SSE of Seymour
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.958, -85.893
Thunderstorm Wind, Decatur
- When
- March 30, 6:42 PM EST
- Where
- Decatur County, Westport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 39.180, -85.580
Many trees of unknown size and power lines downed by thunderstorm wind gusts across the immediate area.
Thunderstorm Wind, Rush
- When
- March 30, 6:45 PM EST
- Where
- Rush County, 1 mi NW of New Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 39.540, -85.360
Tree limbs of unknown size and a basketball goal were blown down by thunderstorm wind gusts.
Hail, Jennings
- When
- March 30, 6:47 PM EST
- Where
- Jennings County, 2 mi WSW of Hayden
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 38.970, -85.770
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Indiana, March 30, 20252 injured · $1.8 million · EF1 · 76 events
- Tornadoes and Hail in Tennessee, March 30 to 31, 2025$915,000 · EF2 · 21 events
- Tornado and Damaging Winds in Indiana, March 30, 20251 death · EF0 · 42 events
- Tornadoes and Hail in Ohio, March 30, 2025$1.3 million · EF1 · 58 events
- Tornadoes and Damaging Winds in Michigan, March 30, 2025$495,000 · EF1 · 21 events
- Tornadoes and Damaging Winds in Indiana, March 30, 2025$382,000 · EF1 · 6 events
- Tornadoes and Hail in Illinois, March 30, 2025$139,000 · EF1 · 22 events
- Damaging Winds in Kentucky, March 30 to 31, 2025$198,000 · 83 kt wind · 22 events
- Tornadoes and Hail in Missouri, March 30, 2025$62,000 · EF1 · 18 events
- Tornadoes and Hail in Michigan, March 30, 2025EF1 · 52 events
- Tornadoes and Damaging Winds in Kentucky, March 30, 20252 injured · EF1 · 33 events
- Tornadoes and Damaging Winds in Michigan, March 30, 2025EF1 · 39 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1236911, 1236909, 1236918, 1236915, 1236917, 1236922, 1236927, 1236910, 1236913, 1236932, 1236950, 1236933, 1236936, 1236951, 1236952, 1236953, 1236929, 1236954, 1236955, 1236959, 1236957, 1236958, 1237015, 1236960, 1236963, 1236965, 1236969, 1236968, 1236970, 1236971, 1236973, 1236974, 1245325, 1236980, 1236982, 1236977, 1236983, 1236986, 1236997, 1237001, and more.